# SDR YENA2022081200791

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 69,281 hours, 24,907 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1709, FLL-PAP. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) ' DURING CLIMB OUT AIRFLOW FROM ALL COCKPIT SOURCES STOPPED COMPLETELY. COCKPIT TEMP ROSE QUICKLY TO AN UNBEARABLE LEVEL. FLOW RETURNED APPROXIMATELY 5-7 MINUTES LATER.' (SUPPLEMENTAL TO FOLLOW)
